# SDR SWAA2021072027181

- Difficulty date: March 2, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 27,398 hours, 11,962 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lav Waste Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; LH STA. 867 LAV WASTE TANK PNL # 141PW ATTACH STRUCTURE; HAS CRACK AT LOWER END. A HACH ANGLE. / REPLACED ATTACH ANGLE PER SRM 51-40-02 PN# 149A8109-114 ' '(D62QC)
